# SDR DALA2023081006510

- Difficulty date: August 8, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N374DX
- Make and model: Airbus A321-211
- Aircraft serial: 8810
- Aircraft time: 13,666 hours, 5,865 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT SEAT ASSEMBLY - REQUIRED FLT ATTENDANT SEATS DOOR 3L F/A SEAT HARNESS JAMMED. REMOVED AND REPLACED F/A SEAT HARNESS PER A321 AMM 25-22-41. (LP# 4386470)
